MathSciNet Relay Station
MathSciNet bibliographic data
MR44596 (13,446e) 26.1X
Iyengar, K. S. K.; Madhava Rao, B. S.; Nanjundiah, T. S. Some trigonometrical inequalities. Half-Yearly J. Mysore Univ. Sect. B., N. S. 6, (1945). 1–12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement